# SDR N6WA2021020301

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 37,055 hours, 25,568 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 02184
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT PACK FAULT STATUS. FOUND LEFT PACK ACM SEIZED, REMOVED AND REPLACED ACM IAW CRJ 550 AMM 21-51-08. SEE LOG PG 498927 ITEM 2 FOR OPS CHECK. LH AND RH PACKS OPS CHECK GOOD IAW CRJ 550 AMM 21-51-00 P/NON/OFF GG670-95009-7 S/N ON 02193 S/N OFF 02184
